advertisement
Question
Posted by: SIX | 2012/07/25

Sinucon

Hi Doc

Im having a serious problem that I''ve been trying to tackle. Im addicted to Sinucons. I''ve been trying to stop for a year with no luck. What is the damage they cause in my body. Im so scared because i think im over doing them. Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Six

Sinucon is a vasoconstrictor and will increase your risk for a stroke or heart disease. Chronic use can also cause kidney disease. Consult a psychiatrist for assistance to stop taking this drug.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement